MAUDE Adverse Event Report: RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

RELIGN CORPORATION 3 IN 1 SHAVER 4.2MM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number N/A
Medical Device Problem Codes Flaked (1246); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery pieces of the device came off and entered the patients surgery site.It is unknown if all pieces were removed.Another device was used to finish the procedure and as a result a delay occurred in which the patient was under anesthesia.No other adverse events were reported as it relates to this event.
 
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Upon completion of investigation a final/supplemental report will be submitted.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under cmp-0837910.This medwatch is being filed to relay additional information.Visual inspection of the device confirmed there was abrasive wear on the mating surfaces of the inner and outer tube tips and metal transfer from the inner/outer tube tips to the ceramic insulation insert.The wear observed is typical as compared to durability tested validation units and does not affect the form, fit or function of the device.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to typical wear of the device.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3 IN 1 SHAVER 4.2MM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15447758
Report Number3012790575-2022-00005
Device Sequence Number4622561
Product Code HRX
UDI-Device Identifier00859273007083
UDI-Public(01)00859273007083(17)231104(10)F21L04-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model NumberN/A
Device Catalogue NumberR10008
Device Lot NumberF21L04-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown